Alert archive / Connecticut / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 1, 2013, 11:18 AM EDT for Greater Bridgeport Planning Region, Connecticut. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2013, 11:18 AM EDT (15:18 UTC)
- Expired
- Jul 1, 2013, 1:15 PM EDT
- In force
- 117 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:00 PM EDT | FLASH FLOOD | Ridgefield, CT | DANBURRY ROAD AND FARMINGVILLE ROAD CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS51 KOKX 011518
FFWOKX
CTC001-011715-
/O.NEW.KOKX.FF.W.0023.130701T1518Z-130701T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1118 AM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT...
* UNTIL 115 PM EDT...
* AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN MOVING ACROSS THE WARNING AREA. EXCESSIVE RUNOFF FROM
HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4146 7329 4145 7330 4145 7328 4143 7326
4144 7325 4137 7315 4122 7348 4129 7355
4138 7355 4141 7354 4147 7331
$$1 follow-up statement
647
WGUS71 KOKX 011629
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1229 PM EDT MON JUL 1 2013
CTC001-011639-
/O.CAN.KOKX.FF.W.0023.000000T0000Z-130701T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD CT-
1229 PM EDT MON JUL 1 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FAIRFIELD COUNTY...
HEAVY RAIN HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE FLASH
FLOOD WARNING HAS BEEN CANCELED. THERE WERE NUMEROUS REPORTS OF
FLOODED ROADWAYS...PLEASE CONTINUE TO EXERCISE CAUTION WHEN
TRAVELING.
LAT...LON 4146 7329 4145 7330 4145 7328 4143 7326
4144 7325 4137 7315 4122 7348 4129 7355
4138 7355 4141 7354 4147 7331
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 10:42 AM EDT, 36 minutes earlier.
Area forecast discussion, Jul 1, 10:42 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1042 AM EDT MON JUL 1 2013
.SYNOPSIS...
THE AREA REMAINS POSITIONED BETWEEN A STATIONARY FRONT TO THE WEST
AND A STRONG BERMUDA HIGH TO THE EAST THROUGH TONIGHT. THE STRONG
SUBTROPICAL HIGH OVER THE WESTERN ATLANTIC WILL REMAIN IN CONTROL
OF THE WEATHER ACROSS THE TRI-STATE AREA THROUGH THE UPCOMING
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1030 AM...MCV NOW ROTATING UP THROUGH SOUTHERN WESTCHESTER
COUNTY. PLENTY OF ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS
EXTEND SOUTH TO VIRGINIA. THUS HAVE RAISED POPS TO 100% OVER THE
WESTERN THIRD OF THE REGION. LATEST HIGH RES RAPID REFRESH SUGGEST
THAT MOST OF THE EASTERN THIRD REMAINS DRY UNTIL THIS EVENING.
WILL LOWER POPS FOR LI AND CT SHORTLY.
FRONT REMAIN WELL WEST OF THE REGION KEEPING US IN THE MOIST
MARITIME TROPICAL AIR MASS. MCV OVER SOUTHERN WESTCHESTER MAY
CYCLE AGAIN...SO WATCHING THAT CLOSELY FOR ADDITIONAL SPIN UPS.
OTHERWISE...NO OTHER CHANGES TO FORECAST DATA BASE AT THIS TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL DECREASE OVER
THE AREA AS BERMUDA HIGH PRESSURE CONTINUES TO BUILD INTO THE
REGION MONDAY NIGHT. POPS INCREASE AGAIN ON TUESDAY WITH A MOIST
AIR MASS IN PLACE...AND SOME WEAK LIFTING WITH THE WEAK BOUNDARY
STILL IN THE VICINITY...HOWEVER THE CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL NOT BE AS HIGH MONDAY.
THERE IS A HIGH RIP CURRENT RISK AT ATLANTIC BEACHES INTO MONDAY
EVENING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS CONTINUE TO RETROGRADE THE SUBTROPICAL HIGH OVER THE
WESTERN ATLANTIC INTO THE MID ATLANTIC STATES BY NEXT WEEKEND. THIS
WILL MEAN A CONTINUATION OF WARM...MUGGY CONDITIONS. HOWEVER...THE
RIDGING WILL ALSO ALLOW FOR DRYING AND WARMING OF THE VERTICAL
COLUMN...WHICH IN TURN WILL ALLOW THE CONVECTION TO BECOME MORE
DIURNAL IN NATURE. THE DRYING PROFILE AND A WIND SHIFT TO THE W/SW
BY NEXT WEEKEND WILL ALSO ALLOW FOR A GRADUAL WARM UP. 85H TEMPS
DURING THIS TIME WILL AVERAGE 16 TO 18 DEG C. HEIGHTS BEGIN TO FALL
FRI INTO SAT AS SHORT WAVES IN THE WESTERLIES BEGIN TO IMPINGE ON
THE NORTHERN FLANK OF THE RIDGE. CONVECTION THOUGH STILL APPEARS TO
BE SCT IN NATURE NEXT WEEKEND WITH NO STRONG TRIGGER OR DYNAMICS TO
RELY ON.
HIGHS DURING THIS TIME WILL GENERALLY BE IN THE MID TO UPPER 80S
INLAND AND THE UPPER 70S TO LOWER 80S ALONG THE IMMEDIATE COAST.
LOWS WILL BE AROUND 70. THIS IS ABOUT 5 DEGREES ABOVE NORMAL.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
A FRONTAL BOUNDARY WILL CONTINUE TO IMPACT THE AIRPORTS THROUGH THE
DAY TODAY.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE AIRPORTS
THROUGH THE DAY TODAY...MAINLY NYC METRO AND AIRPORTS ACROSS THE
LOWER HUDSON VALLEY. AIRPORTS TO THE EAST OVER SE CT AND LONG ISLAND
WILL MAINLY BE IMPACTED BY STRATUS AND FOG...BUT A SHOWER OR
THUNDERSTORM CANNOT BE RULED OUT.
POSSIBLE ADDITIONAL SHOWERS AT TIMES TONIGHT. TIMING WILL BE
DIFFICULT.
WINDS GENERALLY FROM THE SOUTH AT 10 TO 15 KTS. WINDS THOUGH WILL
VARY IN AND AROUND ANY THUNDERSTORMS THAT NEAR THE AIRPORT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: AMENDMENTS LIKELY FOR HEAVY DOWNPOURS AND
THUNDERSTORMS AT TIMES. TIMING WILL BE DIFFICULT. WINDS WILL VARY
AROUND THUNDERSTORMS.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: AMENDMENTS LIKELY FOR HEAVIER SHOWERS AND
POSSIBLE THUNDERSTORMS. STRATUS AND FOG LIKELY. WINDS WILL VARY
AROUND THUNDERSTORMS.
KLGA FCSTER COMMENTS: AMENDMENTS LIKELY FOR HEAVY DOWNPOURS AND
THUNDERSTORMS AT TIMES. TIMING WILL BE DIFFICULT. WINDS WILL VARY
AROUND THUNDERSTORMS.
KTEB FCSTER COMMENTS: AMENDMENTS LIKELY FOR HEAVY DOWNPOURS AND
THUNDERSTORMS AT TIMES. TIMING WILL BE DIFFICULT. WINDS WILL VARY
AROUND THUNDERSTORMS.
KHPN FCSTER COMMENTS: AMENDMENTS LIKELY FOR HEAVY DOWNPOURS AND
THUNDERSTORMS AT TIMES. TIMING WILL BE DIFFICULT. WINDS WILL VARY
AROUND THUNDERSTORMS.
KISP FCSTER COMMENTS: STRATUS AND FOG WILL IMPACT THE AIRPORT TODAY.
A SHOWER OR THUNDERSTORM IS POSSIBLE AT ANY TIME. AMENDMENTS LIKELY.
.OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
.TUES-FRI...SUB VFR POSSIBLE IN ANY ISOLD-SCT SHRA/TSTMS...GENERALLY
EXPECTED DURING THE AFTN/EVENING.
IFR OR LOWER PSBL AT COASTAL TERMINALS IN MAINLY OVERNIGHT/EARLY
MORNING STRATUS/FOG.
&&
.MARINE...
DENSE FOG OVER ALL WATERS EXCEPT THE WESTERN SOUND THROUGH AT
LEAST MID AFTERNOON. THERE WILL BE A CHANCE FOR SHOWERS AND
THUNDERSTORMS OVER ALL WATERS TODAY. PERSISTENT S SWELL WILL KEEP
SEAS ON THE COASTAL OCEAN WATERS AT SCA LEVELS.
A GRADUALLY VEERING SLY FLOW TO THE W/SW BY NEXT WEEKEND SHOULD
ALLOW MARGINAL SCA SEAS ON THE OCEAN WATERS TO FALL BELOW 5 FT BY
THE TIME THE WEEKEND ROLLS AROUND.
&&
.HYDROLOGY...
FLASH FLOODING OCCURRING AT THIS TIME. 1 AND 2 INCHES OF RAINFALL
FELL ACROSS THE WESTERN THIRD OF THE REGION ALREADY THIS MORNING.
WITH PWATS AROUND 2 INCHES...AND 3-HR FLASH FLOOD GUIDANCE
BETWEEN 1 AND 2 INCHES...ADDITIONAL FLASH FLOODING IS LIKELY TO
CONTINUE.
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE UPCOMING
WEEK WITH POTENTIALLY LOCALLY HEAVY RAINFALL. THE CHANCES FOR
WIDESPREAD PCPN WILL DECREASE EACH DAY THROUGH THE WEEK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND STREAMS...INCLUDING
OBSERVED AND FORECAST RIVER STAGES...PLEASE VISIT THE ADVANCED
HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NYZ067>070.
NJ...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NJZ002-004-
006-103>108.
MARINE...DENSE FOG ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ330-
338-340-345-350-353-355.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT TUESDAY
FOR ANZ350-353-355.
&&
SYNOPSIS...JP/DW
NEAR TERM...JP/TONGUE
SHORT TERM...JP
LONG TERM...DW
AVIATION...SEARS
MARINE...JP/TONGUE/DW
HYDROLOGY...JP/DWHazardous weather outlook, Jul 1, 6:23 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 623 AM EDT MON JUL 1 2013 NYZ075-080-081-178-179-021030- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 623 AM EDT MON JUL 1 2013 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ071>074-078-079-176-177-021030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU- 623 AM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>070-021030- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 623 AM EDT MON JUL 1 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-338-340-345-350-353-355-021030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 623 AM EDT MON JUL 1 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-021030- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 623 AM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Jul 1, 10:42 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1042 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD FAIR LAWN 40.94N 74.12W
07/01/2013 BERGEN NJ PUBLIC
ROAD CLOSED DUE TO FLOODING AT RT 208 AND MORLOT AVE.
&&
MLLocal storm report, Jul 1, 10:53 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1053 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG NEW PROVIDENCE 40.70N 74.40W
07/01/2013 UNION NJ LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN THROUGHOUT TOWN... SOME
ON HOMES.
&&
MLLocal storm report, Jul 1, 10:55 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1055 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM FLASH FLOOD CLIFTON 40.86N 74.16W
07/01/2013 PASSAIC NJ BROADCAST MEDIA
ROUTE 3 BETWEEN BLOOMFIELD AVE AND CR-622 CLOSE DUE TO
FLOODING.
&&
FURLocal storm report, Jul 1, 10:59 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1059 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLASH FLOOD HO-HO-KUS 41.00N 74.10W
07/01/2013 BERGEN NJ BROADCAST MEDIA
HOLLYWOOD AVENUE CLOSED DUE TO FLOODING.
&&
FURLocal storm report, Jul 1, 11:01 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1101 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD RAHWAY 40.61N 74.28W
07/01/2013 UNION NJ BROADCAST MEDIA
INMAN AVENUE AND NEW BRUNSWICK AVENUE CLOSED DUE TO
FLOODING.
&&
FURLocal storm report, Jul 1, 11:08 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1108 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM FLASH FLOOD WAYNE 40.95N 74.25W
07/01/2013 PASSAIC NJ AMATEUR RADIO
3 FT OF STANDING WATER AT INTERSECTION OF FRENCH HILL
AND VALLEY ROADS
&&
MLThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:34 AM EDT | Flash Flood Watch | OKX | Greater Bridgeport Planning Region | 41 hr |
| Jul 1, 10:31 AM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region | 119 min |
| Jul 1, 11:08 AM EDT | Tornado Warning | OKX | Greater Bridgeport Planning Region | 22 min |
| Jul 1, 12:34 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 116 min |
Nearby
Flash Flood Warnings in Connecticut, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.